# SDR EISA99169

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 25582003
- Condition: Overheated
- Location: E/E Compt
- Component: Marathon, CA72720
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUR MINUTES AFTER APU CONNECTED, SMOKE IN COCKPIT.  CREW SHUTDOWN ALL POWER AND FIRE DEPARTMENT REMOVED SMOKING BATTERY.  REMOVED AND REPLACED BATTERY IAW MM 24-40.  (M)
